| Model Number |
T505C221 |
| Medical Device Problem Codes |
Calcified (1077); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Calcium Deposits/Calcification (1758); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
11/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a valve performance issue/dysfunction occurred with the 21mm hancock ii aortic valve, which is implanted and remains in service.The specific issues included valve stenosis and moderate regurgitation.The patient is being evaluated for a transcatheter valve-in-valve replacement.It was also noted that there was calcification observed in the left ventricular outflow tract (lvot) under the left coronary cusp (lcc) and right coronary cusp (rcc) and in the proximal right coronary artery and left coronary artery and in the sinotubular junction (stj).